International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 2, Issue 2

Open AccessArticle
Heat Diffusion in an Anisotropic Medium with Central Heat Source
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 23-26. DOI: 10.12691/ijpdea-2-2-1
Pub. Date: April 23, 2014Views: 7406Downloads: 3673
Open AccessArticle
Existence Results for a Class of Quasilinear Elliptic Systems Different Weights
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 27-31. DOI: 10.12691/ijpdea-2-2-2
Pub. Date: April 27, 2014Views: 5450Downloads: 2367
Open AccessArticle
Existence of Weak Solutions for Elliptic Nonlinear System in RN
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 32-37. DOI: 10.12691/ijpdea-2-2-3
Pub. Date: May 28, 2014Views: 5981Downloads: 2793